# SDR 2015F00059

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: General aviation
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 3,250 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6142347322403
- Part serial: 45554652
- Condition: Intermittent
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND AUDIO INTERMITTENT IN FLIGHT.  REMOVED AND REPLACED BOTH I/B AND O/B FLAME DETECTORS REMOVED.  INSTALLED  SERVICEABLE UNITS IAW 26-11-00.  SYSTEM CHECKS GOOD IAW 26-11-01.  AIRCRAFT RETURNED TO SERVICE.
